MathSciNet Relay Station
MathSciNet bibliographic data
MR827336 60H25 (60F05)
Brandt, Andreas The stochastic equation $Y_{n+1}=A_nY_n+B_n$ with stationary coefficients. Adv. in Appl. Probab. 18 (1986), no. 1, 211–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement